# SDR GTIA2025092539093

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N705NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11608
- Aircraft time: 6,671 hours, 2,813 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK FUME SMELL IN COCKPIT ON TAKEOFF THRU 10000FT PACK 1 ISOLATED,  SMELL DISSIPPATED-REF LP 3510221-2 AND 3510225-1 FOR RESOLUTION. NO DEFECTS NOTED, A/C IS OK FOR CONT SVC.
